# SDR FDEA201205051742

- Difficulty date: May 5, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 67,112 hours, 15,148 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP SIDE  HINGE BUSHING WORN.  WORN BUSHING REMOVED IAW CMM 20-20-07, REV 72.  HOLE MEASURED:  DIA 1.187" AND FOUND EXCEED LIMIT IAW CMM 57-52-04 REV 72 MAX  ALLOWABLE DIA: 1.150".  NEW BUSHING FABRICATED AND INSTALLED REFER TO MASTER COPY EA 1-5750-160605, PART 1  REPAIR CLASSIFIED MAJOR GMM 6-2-100 REV 114.
